# SDR ASAA2019070329918

- Difficulty date: July 3, 2019
- Submitted: July 5, 2019
- Operation: Air carrier
- Aircraft: N607AS
- Make and model: Boeing 737790
- Aircraft serial: 29751
- Aircraft time: 63,950 hours, 30,707 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 15 DEF EMERGENCY LIGHT WON'T ILLUMINATE. GROUNDED - YES. RELAMPED ROW 15DEF EMERGENCY LIGHT. OPS NORMAL.
